Show simple item record

dc.contributor.author Gallant, AR
dc.contributor.author Hsieh, D
dc.contributor.author Tauchen, G
dc.date.accessioned 2010-03-09T15:42:56Z
dc.date.issued 1997-11
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1997YC92800007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF ECONOMETRICS, 1997, 81 (1), pp. 159 - 192
dc.identifier.issn 0304-4076
dc.identifier.uri http://hdl.handle.net/10161/2057
dc.format.extent 159 - 192
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.relation.isversionof 10.1016/S0304-4076(97)00039-0
dc.subject stochastic volatility
dc.subject efficient method of moments (EMM)
dc.subject diagnostics
dc.title Estimation of stochastic volatility models with diagnostics
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1997YC92800007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Faculty
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 81

Files in this item

This item appears in the following Collection(s)

Show simple item record